# SDR SWIA200211668

- Difficulty date: December 29, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 23,372 hours, 20,554 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Flap Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAPS INDICATE DIFFERENT VALUES AT 20 DEGREE SETTING.  RETURNED TO GATE.  REINSTALLED WIRE AT PIN 40 P211, RE-POWERED AND INITIALIZED FLAP SYSTEM.  PERFORMED EXTENSIVE OPS CHECK OF FLAPS.  ALL INDICATION FOUND TO BE MATCHED AND NORMAL.
